# SDR DLM88070528

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413507
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AT TRAILING EDGE OF THE LT ELEVATOR CONTROL TAB P/N 5910413-513 IN THE VINCINTY AREA OF STA. XET =80.75.  PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 55-04 PARA 3 FIG 2 APPLYING PROCEDURES EST IN SRM 51-70-2.
